# SDR SWIA2020062651252

- Difficulty date: June 23, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SERVICE BULLETIN TO INCORPORATE PERMANENT REPAIR OF STR3L AT FS 280.  (C-CHECK) RO 6/24/2020 SERVICE BULLETIN, FUSELAGE CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00.  INSPECTION AND REINFORCEMENT OF LINTEL STRINGER 3 OF THE MAIN PASSENGER DOOR.  VERIFIED ALL STEPS OF REO ARE COMPLIED WITH, WORKED IN CONJUNCTION WITH 20993956.  SEE 21143000 FOR MAJOR REPAIR COMPLIANCE.  NO FURTHER DEFECTS NOTED.
